# SDR REXA2016062301153

- Difficulty date: June 23, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 20,831 hours, 13,677 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER RT OVERWING EMERGENCY LIGHT AT FS 797.00 AND AFT OVERWING EMERGENCY LIGHT AT FS 847.00 IS INOPERATIVE.  REMOVED AND REINSTALLED PANEL 172CR IAW AMM 53-82-82-400-803-A02.  REMOVED AND REINSTALLED SIDEWALL PANEL 272KRW IAW AMM 25-26-01-400-801-A17.  REMOVED AND REINSTALLED SEAT 16C/D IAW AMM 25-21-01-400-801-A31.  FOUND CONNECTOR DISCONNECTED AND RECONNECTED.
